Mathematical Logic Quarterly 33 (1):19-29 (1987)

Walter Carnielli
University of Campinas
This paper introduces the notions of perfect quantifiers in general many-valued logics and investigates the problem of quantificational completeness for such logics as well as the problem of characterizing all perfect quantifiers in 3-valued logics using techniques of combinatorial group theory.
Keywords perfect quantifiers in 3-valued logics  quantificational completeness
Categories (categorize this paper)
DOI 10.1002/malq.19870330104
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 54,410
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Proof Theory of Finite-Valued Logics.Richard Zach - 1993 - Dissertation, Technische Universität Wien

Add more citations

Similar books and articles


Added to PP index

Total views
8 ( #928,187 of 2,371,809 )

Recent downloads (6 months)
2 ( #366,858 of 2,371,809 )

How can I increase my downloads?


My notes